RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 221–246 (Mi izv3571)  

This article is cited in 6 scientific papers (total in 7 papers)

On absolute convergence of Fourier series. II

S. B. Stechkin


Full text: PDF file (2000 kB)

Bibliographic databases:
Received: 01.04.1954

Citation: S. B. Stechkin, “On absolute convergence of Fourier series. II”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 221–246

Citation in format AMSBIB
\Bibitem{Ste55}
\by S.~B.~Stechkin
\paper On absolute convergence of Fourier series.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 221--246
\mathnet{http://mi.mathnet.ru/izv3571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=71576}
\zmath{https://zbmath.org/?q=an:0065.05405}


Linking options:
  • http://mi.mathnet.ru/eng/izv3571
  • http://mi.mathnet.ru/eng/izv/v19/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. I. Golubov, “On convergence of Riesz spherical means of multiple Fourier series”, Math. USSR-Sb., 25:2 (1975), 177–197  mathnet  crossref  mathscinet  zmath
    2. S. S. Volosivets, “Asymptotic properties of one compact set of smooth functions in the space of functions of bounded $p$-variation”, Math. Notes, 57:2 (1995), 148–157  mathnet  crossref  mathscinet  zmath  isi  elib
    3. P. L. Ul'yanov, “Reminiscences of Sergei Borisovich Stechkin”, Russian Math. Surveys, 51:6 (1996), 1015–1024  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. S. S. Volosivets, “Approximation of functions of bounded $p$-variation by polynomials in terms of the Faber–Schauder system”, Math. Notes, 62:3 (1997), 306–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. St. Petersburg Math. J., 26:5 (2015), 741–756  mathnet  crossref  mathscinet  isi  elib  elib
    7. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:486
    Full text:123
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019